| Model Number |
01.38.052DH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had pain due to a mispositioned cup and the cause is unknown.The surgeon revised the medacta cup and liner to competitor components and the medacta head to a medacta head.The surgery was completed successfully.The cause of the malpositioned cup is unknown.The head was revised to add more stability.
Additional Manufacturer Narrative
Batch review performed on 17 june 2025: (b)(4) items manufactured and released on 15-nov-2021.Expiration date: 2026-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.